MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity c Creatinine2; alkaline picrate, colorimetry, creatinine

Abbott Ireland Diagnostics Division Alinity c Creatinine2; alkaline picrate, colorimetry, creatinine
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated alinity c creatinine2 result generated on the alinity c processing module.The questioned creatinine result did not match previous results, and the patient was admitted to the hospital.The following data was provided: (b)(6)2026, sid (b)(6): initial creatinine2 result = 2.37 mg/dl (normal range: 0.72 to 1.25 mg/dl) (b)(6)2026, repeat creatinine2 result = 0.70 mg/dl (measured from original sample stored in the refrigerator) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.

Brand Name
Alinity c Creatinine2
Common Device Name
alkaline picrate, colorimetry, creatinine
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50771439
Report Number3005094123-2026-00458
Device Sequence Number18781975
Product Code CGX
UDI-Device Identifier00380740159528
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04T91-20
Device Lot Number89446UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (b)(6)
Patient SexUnknown